# SDR ANCF2015080801

- Difficulty date: August 8, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 2,149,674 hours, 8,938 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7520 · Engine Cooling System
- Part: Controller
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ENGINE 2 FUEL LEAK BY MAST DRAIN.  IAW AMM TASK 75-21-10-000 400-002 THE HPTACC WAS R & R.  IAW AMM TASK 71-00-00-710 -006 MINIMUM IDE CHECK FOR LEAKS OF RT ENG WAS ACCOMPLISHED, NO FOUND LEAKS.  OPERATIONAL TEST OF FADEC WITH ENG MOTORING WAS ACCOMPLISHED SATISFACTORY.  PN C25175000-2, SN OFF SEM572304-E & SN ON SC25175000-2.
